| Model Number |
1163-3E090 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/14/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Event took place in (b)(6) and has been reported through (b)(6) distribution subsidiary pajunk medical ltd.Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.
Event or Problem Description
Irn#: (b)(4).Initial reporter´s narrative: cer: performed a spinal injection and on the removal of the needle from the patient the needle hub came away from the needle its self.This was a straightforward procedure, (b)(6) was able to remove the metal part of the needle as he had one hand on the plastic hub of the needle and one on the metal part of the needle, because of this none of the needle was left in the patient.
Event or Problem Description
Irn# (b)(4).Initial reporter´s narrative: cer: performed a spinal injection and on the removal of the needle from the patient the needle hub came away from the needle its self.This was a straightforward procedure, stephen brown was able to remove the metal part of the needle as he had one hand on the plastic hub of the needle and one on the metal part of the needle, because of this none of the needle was left in the patient.
Additional Manufacturer Narrative
Event took place in the uk and has been reported through british distribution subsidiary pajunk medical ltd.Currently the data is poor and the device has not been sent back/ analysed.As soon as further data will be available a follow up report will be sent in to the agency.Based on risk assessment and clinical assessment file is considered as closed.